# SDR DALA2021101206242

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 136,589 hours, 19,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 EXIT DIRECTIONAL ARROW LIGHTS COVER FELL OFF. CORRECTIVE ACTION: RE-INSTALLED LENS COVER (8176856)
